It is currently Sun Aug 20, 2017 10:53 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Rash!
PostPosted: Fri Mar 28, 2008 12:35 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
I brought this post over from the blog:

Cindy | mdyer78@yahoo.com | IP: 209.165.254.251

Ever since taking suboxone I have had a rash all over my pubic area which has now spread all over my body. Has anybody or know of anybody that has had this kind of reaction to suboxone? Please let me know if this is one of the side effects!

Very worried suboxone user,
Cindy

Mar 28, 12:01 AM


Top
 Profile  
 
 Post subject: Try subutex
PostPosted: Fri Mar 28, 2008 12:40 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
Cindy, the first thing to do is to change to subutex. It does cost a bit more, but would by covered by insurance if you have it. Subutex does not have any naloxone-- naloxone gets absorbed only in trace amounts, but that is enoufh to case allergies in some people. The dose and use are exactly the same as suboxone. Let us know if this helps.

Jeff J


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group